# SDR USAA2013102100013

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 15,186 hours, 5,049 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0417
- Condition: Low Pressure
- Location: R4 Door
- Part time: 15,186 hours, 5,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER IS OUT OF GREEN BAND.  SERVICED R4 DOOR CYLINDER IAW AMM 52-10-00-614-001-A.
